# SDR DALA2024100809794

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N539DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11479
- Aircraft time: 5,325 hours, 1,272 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5039, DURING PRE-FLIGHT CREW NOTICED AN ODOR OF FISHY ODOR W APU BLEED ON. CORRECTIVE ACTION: ISLOATE FAULT TO APU. C/W ISLOATE AND APU REPAIR JC 4900-2001. FOUND NO CONTAMINATION OR LEAKS IN APU COMPARTMENT. LEVEL A DECONTAMINATION OF ECS ACCOMPLISHED. C/W JC 2100-2007. NO ODOR PRESENT IN CABIN. (LP 9738626)
